Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 72, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 4:45 PM MDT for Banner County, Scotts Bluff County, Nebraska; Goshen County, Wyoming. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 4:45 PM MDT (22:45 UTC)
- Expired
- Jun 17, 2013, 5:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Banner County, NE, Scotts Bluff County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 83 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:55 PM MDT | HAIL 1 | 6 E La Grange, NE | RELAYED BY KNEB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 2:21 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2430 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
214
WUUS55 KCYS 172245
SVRCYS
NEC007-157-WYC015-172330-
/O.NEW.KCYS.SV.W.0072.130617T2245Z-130617T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
* UNTIL 530 PM MDT
* AT 441 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LA GRANGE...AND MOVING SOUTHEAST AT 5 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN BANNER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4148 10389 4155 10406 4156 10406 4156 10411
4159 10418 4179 10408 4173 10380
TIME...MOT...LOC 2245Z 297DEG 6KT 4163 10401
HAIL...1.00IN
WIND...<50MPH
$$
MSW3 follow-up statements
832
WWUS55 KCYS 172259
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT MON JUN 17 2013
NEC007-157-WYC015-172330-
/O.CON.KCYS.SV.W.0072.000000T0000Z-130617T2330Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
459 PM MDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GOSHEN...SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES
UNTIL 530 PM MDT...
AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF LA
GRANGE...AND MOVING SOUTHEAST AT 5 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED SPOTTERS REPORTED QUARTER SIZED DIAMETER HAIL...5
MILES EAST OF LA GRANGE AT 455 PM.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN BANNER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4148 10389 4155 10406 4156 10406 4156 10411
4159 10418 4179 10408 4173 10380
TIME...MOT...LOC 2257Z 297DEG 6KT 4162 10399
HAIL...1.00IN
WIND...<50MPH
$$
MSW037
WWUS55 KCYS 172300 CCA
SVSCYS
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT MON JUN 17 2013
NEC007-157-WYC015-172330-
/O.CON.KCYS.SV.W.0072.000000T0000Z-130617T2330Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
500 PM MDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GOSHEN...SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES
UNTIL 530 PM MDT...
AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF LA
GRANGE...AND MOVING SOUTHEAST AT 5 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED SPOTTERS REPORTED QUARTER SIZED DIAMETER HAIL...6
MILES EAST OF LA GRANGE AT 455 PM.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN BANNER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4148 10389 4155 10406 4156 10406 4156 10411
4159 10418 4179 10408 4173 10380
TIME...MOT...LOC 2257Z 297DEG 6KT 4162 10399
HAIL...1.00IN
WIND...<50MPH
$$
MSW535
WWUS55 KCYS 172318
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
518 PM MDT MON JUN 17 2013
NEC007-157-WYC015-172328-
/O.CAN.KCYS.SV.W.0072.000000T0000Z-130617T2330Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
518 PM MDT MON JUN 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSHEN...
SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 4148 10389 4155 10406 4156 10406 4156 10411
4159 10418 4179 10408 4173 10380
TIME...MOT...LOC 2318Z 297DEG 6KT 4160 10395
$$
MSWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:41 PM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 17, 3:41 PM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 341 PM MDT MON JUN 17 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 300 PM MDT MON JUN 17 2013 WIDELY SCATTERED SHOWERS AND STORMS NOW OCCURRING OVER THE MT NS OF SE WYOMING BUT NOT MAKING MUCH PROGRESS EASTWARD AT THIS TIME. EXPECT ACTIVITY TO CONTINUE TO INCREASE SOME FOR THE REST OF THE AFTERNOON AS WELL AS SPREAD OVER MAINLY SOUTHERN PORTIONS OF THE CWA INTO THIS EVENING BEFORE MOVING OUT. A FEW SEVERE STORMS STILL A DECENT BET. CLEARING OUT LATER TONIGHT. LITTLE CHANGE EXPECTED FOR TUESDAY WITH ANOTHER ROUND OF AFTERNOON AND EVENING CONVECTION EXPECTED. SEVERE PARAMETERS NOT AS FAVORABLE AS SHEAR SHOULD BE LESS AND DRIER AIR SHOULD MOVE FARTHER INTO THE PLAINS BEHIND A SURFACE TROUGH. CLEAR TUESDAY NIGHT THOUGH A FEW LINGERING STORMS MAY BE OVER THE PANHANDLE IN THE EARLY EVENING. DRY AND WARMER WEDS AS SW UPPER FLOW SPREADS OVER THE CWA WITH QUITE BREEZY CONDITIONS OVER WESTERN PARTS OF THE CWA. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 300 PM MDT MON JUN 17 2013 SURFACE TROUGH OUT IN THE PANHANDLE THURSDAY MORNING IS FORECAST TO SHIFT EAST INTO CENTRAL NEBRASKA BY THURSDAY AFTERNOON. THURSDAY LOOKS DRY FOR ALL AREAS WITH 700MB TEMPERATURES CLIMBING TO +16C. SHOULD PROVIDE A PRETTY GOOD CAP ON CONVECTION. BY THURSDAY EVENING...ENERGY FROM THE UPPER LOW MOVING INTO THE IDAHO PANHANDLE BEGINS TO MOVE INTO WESTERN WYOMING AND ANOTHER LEE SIDE TROUGH DEVELOPS OVER THE PANHANDLE. THOUGH THE GFS REMAINS DRY...THE NEW ECMWF CONCENTRATING QPF OVER THE NORTHERN PANHANDLE AND EASTERN NIOBRARA COUNTIES FRIDAY AFTERNOON. CONTINUED THE SLIGHT CHANCE TO CHANCE POPS IN THIS AREA FOR FRIDAY AFTERNOON AND EARLY EVENING. BOUNDARY STAYS OVER THE PANHANDLE AS THE UPPER LOW TRACKS INTO NORTHERN MONTANA. ENERGY FROM THIS LOW SHOULD GIVE US ENOUGH INSTABILITY FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND. HOPEFULLY...FOLKS GET SOME BENEFICIAL RAINS FROM THESE THUNDERSTORMS AS WE ALL COULD USE SOME RAIN. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 341 PM MDT MON JUN 17 2013 WIDELY SCATTERED SHOWERS AND TSTMS WILL GRADUALLY DIMINISH OVER THE AREA THIS EVENING WITH BRIEF PERIODS OF MVFR CIGS/VSBYS IN THE STRONGER STORMS MAINLY OVER THE PANHANDLE. SOME MVFR/IFR CIGS POSSIBLE LATER TONIGHT INTO TUESDAY MORNING MAINLY FROM KCYS-KSNY IF SUFFICIENT MOISTURE RETURNS OVERNIGHT IN UPSLOPE FLOW. VFR BY LATE TUESDAY MORNING THEN WIDELY SCTD SHOWERS AND TSTRMS REDEVELOPING OVER THE LARAMIE RANGE TUESDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 300 PM MDT MON JUN 17 2013 NO CONCERNS SEEN THROUGH TUESDAY NIGHT WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. CONCERNS WILL INCREASE OUT WEDNESDAY AS WEST TO SOUTHWEST WINDS INCREASE. AFTERNOON HUMIDITIES WEDNESDAY IN THE SINGLE DIGITS WEST OF THE LARAMIE RANGE. CONCERNS CONTINUE THE MID AND LATTER PART OF THE WEEK AS DRIER AIR MOVES IN AND GUSTY WINDS OCCUR IN THE AFTERNOONS. FUELS CURRENTLY STILL NON-CRITICAL BUT WILL HAVE TO WATCH. OTHERWISE DRY AND WARMER WEATHER EXPECTED TO CLOSE OUT THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...CLAYCOMB AVIATION...CLAYCOMB FIRE WEATHER...RE
Hazardous weather outlook, Jun 17, 10:45 AM MDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1045 AM MDT MON JUN 17 2013 NEZ002-095-WYZ101>105-109>116-181200- DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LINGER THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WITH WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ003-019>021-054-055-096-WYZ106>108-117>119-181200- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THIS AFTERNOON AND MOVE EAST INTO THE SOUTHERN PANHANDLE BY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN ISOLATED BRIEF TORNADO OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 17, 4:01 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT MON JUN 17 2013
NEZ019>021-054-055-172245-
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE-
401 PM MDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTTS BLUFF...EXTREME
SOUTHWESTERN MORRILL...NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE
AND BANNER COUNTIES UNTIL 445 PM MDT...
AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF LA
GRANGE TO 5 MILES SOUTH OF HARRISBURG TO KIMBALL AIRPORT...AND MOVING
EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HARRISBURG...
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 14 AND
27.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4138 10315 4113 10375 4157 10406 4181 10391
TIME...MOT...LOC 2201Z 301DEG 28KT 4160 10392 4145 10373
4116 10360
MSWSpecial weather statement, Jun 17, 4:03 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 403 PM MDT MON JUN 17 2013 NEZ020-054-WYZ119-172245- BANNER NE-EAST LARAMIE COUNTY WY-KIMBALL NE- 403 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHWESTERN KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL 445 PM MDT... AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ALBIN...OR 19 MILES WEST OF KIMBALL...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUSHNELL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4144 10396 4123 10373 4120 10404 4136 10415 TIME...MOT...LOC 2203Z 242DEG 24KT 4132 10399 MSW
Special weather statement, Jun 17, 4:06 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 406 PM MDT MON JUN 17 2013 WYZ101-103-172300- CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY- 406 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 500 PM MDT... AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF ROLLING HILLS ESTATES...OR 25 MILES EAST OF EVANSVILLE...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROLLING HILLS ESTATES... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 148 AND 158. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4290 10541 4272 10565 4299 10596 4312 10579 TIME...MOT...LOC 2205Z 315DEG 11KT 4300 10579 MSW
Local storm report, Jun 17, 4:20 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 12 NW HARRISBURG 41.67N 103.90W
06/17/2013 E0.88 INCH BANNER NE CO-OP OBSERVER
HAIL WAS DIME TO NICKEL SIZE.
&&
DDEALSpecial weather statement, Jun 17, 4:24 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT MON JUN 17 2013
WYZ101-172315-
CONVERSE COUNTY LOWER ELEVATIONS WY-
424 PM MDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CONVERSE COUNTY UNTIL
515 PM MDT...
AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 23 MILES NORTHWEST OF BILL...OR 49 MILES NORTH OF
DOUGLAS...MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CONVERSE COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4348 10498 4321 10507 4338 10571 4350 10567
4351 10524
TIME...MOT...LOC 2224Z 284DEG 16KT 4344 10556
MSWSpecial weather statement, Jun 17, 4:41 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT MON JUN 17 2013
NEZ019>021-054-055-WYZ108-119-172330-
BANNER NE-CHEYENNE NE-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-KIMBALL
NE-MORRILL NE-SCOTTS BLUFF NE-
441 PM MDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LARAMIE...
SOUTHEASTERN GOSHEN...SOUTHWESTERN SCOTTS BLUFF...SOUTHWESTERN
MORRILL...EASTERN KIMBALL...WESTERN CHEYENNE AND BANNER COUNTIES
UNTIL 530 PM MDT...
AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF LA
GRANGE TO 10 MILES SOUTHEAST OF HARRISBURG TO 14 MILES SOUTH OF
POTTER...AND MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HARRISBURG...
POTTER...
WILDCAT HILLS CAMPGROUND...
WILDCAT HILLS STATE RECREATION AREA...
HUBBARD HILL...
BROWNSON...
SCOTTS BLUFF NATIONAL MONUMENT...
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 19 AND
54.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4162 10419 4192 10379 4118 10294 4099 10326
4100 10345
TIME...MOT...LOC 2240Z 226DEG 18KT 4165 10402 4147 10356
4104 10336
MSWThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:15 AM MDT | Severe Thunderstorm Warning | CYS | Sioux | 45 min |
| Jun 17, 5:04 AM MDT | Special Weather Statement | CYS | Sioux | 56 min |
| Jun 17, 5:18 AM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 17, 5:25 AM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 50 min |
| Jun 17, 6:12 AM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 17, 11:57 AM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 17, 4:01 PM MDT | Special Weather Statement | CYS | Banner, Kimball | 44 min |
| Jun 17, 4:03 PM MDT | Special Weather Statement | CYS | Kimball | 42 min |
| Jun 17, 4:41 PM MDT | Special Weather Statement | CYS | Banner, Cheyenne | 49 min |
| Jun 16, 8:06 PM MDT | Special Weather Statement | CYS | Platte | 54 min |
| Jun 16, 8:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 43 min |
| Jun 16, 8:44 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 61 min |
| Jun 16, 9:56 PM MDT | Special Weather Statement | CYS | Niobrara | 64 min |
| Jun 17, 1:03 AM MDT | Areal Flood Advisory | CYS | Converse | 3 hr |
| Jun 17, 3:15 AM MDT | Special Weather Statement | CYS | Niobrara | 60 min |
| Jun 17, 4:09 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jun 17, 1:46 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 44 min |
| Jun 17, 1:47 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 17, 2:15 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 2:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 17, 2:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 43 min |
| Jun 17, 3:01 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 17, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 17, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 48 min |
| Jun 17, 3:37 PM MDT | Special Weather Statement | CYS | Platte | 53 min |
| Jun 17, 4:06 PM MDT | Special Weather Statement | CYS | Converse | 54 min |
| Jun 17, 4:24 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:03 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 17, 5:04 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jun 17, 5:09 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:39 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 38 min |
| Jun 17, 5:57 PM MDT | Special Weather Statement | CYS | Albany | 48 min |
| Jun 17, 5:59 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.